Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 88, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2020, 8:41 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2020, 8:41 PM MDT (02:41 UTC)
- Expired
- Jun 26, 2020, 9:45 PM MDT
- In force
- 64 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 118 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:12 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2227 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
382
WUUS55 KPUB 270241
SVRPUB
COC011-061-099-270345-
/O.NEW.KPUB.SV.W.0088.200627T0241Z-200627T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
841 PM MDT Fri Jun 26 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Prowers County in southeastern Colorado...
Central Kiowa County in southeastern Colorado...
Northern Bent County in southeastern Colorado...
* Until 945 PM MDT.
* At 841 PM MDT, severe thunderstorms were located along a line
extending from near Haswell to 14 miles west of Sweetwater
Reservoir to near Blue Lake, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lamar, Eads, Wiley, Haswell, Neeoshe Reservoir, McClave, Sweetwater
Reservoir, Chivington, Blue Lake, Neegronda Reservoir and Queens
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3809 10259 3816 10334 3834 10328 3852 10326
3857 10248 3832 10239
TIME...MOT...LOC 0241Z 272DEG 27KT 3847 10313 3834 10303 3820 10321
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ4 follow-up statements
065
WWUS55 KPUB 270256
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
856 PM MDT Fri Jun 26 2020
COC011-061-099-270345-
/O.CON.KPUB.SV.W.0088.000000T0000Z-200627T0345Z/
Prowers CO-Kiowa CO-Bent CO-
856 PM MDT Fri Jun 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR NORTHWESTERN PROWERS...CENTRAL KIOWA AND NORTHERN BENT
COUNTIES...
At 856 PM MDT, severe thunderstorms were located along a line
extending from near Eads to 7 miles west of Neegronda Reservoir to 8
miles north of John Martin Reservoir, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lamar, Eads, Wiley, Haswell, Neeoshe Reservoir, McClave, Sweetwater
Reservoir, Chivington, Blue Lake, Neegronda Reservoir and Queens
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3809 10259 3816 10334 3834 10328 3853 10314
3857 10248 3832 10239
TIME...MOT...LOC 0256Z 281DEG 22KT 3846 10288 3828 10289 3820 10309
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ105
WWUS55 KPUB 270310
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
910 PM MDT Fri Jun 26 2020
COC011-061-099-270345-
/O.CON.KPUB.SV.W.0088.000000T0000Z-200627T0345Z/
Prowers CO-Kiowa CO-Bent CO-
910 PM MDT Fri Jun 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR NORTHWESTERN PROWERS...CENTRAL KIOWA AND NORTHEASTERN BENT
COUNTIES...
At 910 PM MDT, severe thunderstorms were located along a line
extending from near Eads to near Neegronda Reservoir to 6 miles north
of Hasty, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lamar, Eads, Wiley, Neeoshe Reservoir, McClave, Sweetwater Reservoir,
Chivington, Neegronda Reservoir and Queens Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3815 10326 3832 10319 3854 10301 3857 10248
3832 10239 3809 10259
TIME...MOT...LOC 0310Z 272DEG 27KT 3846 10276 3828 10277 3820 10297
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ475
WWUS55 KPUB 270325
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
925 PM MDT Fri Jun 26 2020
COC011-061-099-270345-
/O.CON.KPUB.SV.W.0088.000000T0000Z-200627T0345Z/
Prowers CO-Kiowa CO-Bent CO-
925 PM MDT Fri Jun 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR NORTHWESTERN PROWERS...CENTRAL KIOWA AND NORTHEASTERN BENT
COUNTIES...
At 924 PM MDT, severe thunderstorms were located along a line
extending from Chivington to Queens Reservoir to near McClave, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lamar, Eads, Wiley, Neeoshe Reservoir, McClave, Sweetwater Reservoir,
Chivington, Neegronda Reservoir and Queens Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3814 10314 3855 10286 3857 10248 3832 10239
3809 10259
TIME...MOT...LOC 0324Z 271DEG 28KT 3844 10255 3828 10264 3820 10285
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ964
WWUS55 KPUB 270341
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
941 PM MDT Fri Jun 26 2020
COC011-061-099-270351-
/O.EXP.KPUB.SV.W.0088.000000T0000Z-200627T0345Z/
Prowers CO-Kiowa CO-Bent CO-
941 PM MDT Fri Jun 26 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS...CENTRAL
KIOWA AND NORTHEASTERN BENT COUNTIES WILL EXPIRE AT 945 PM MDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
LAT...LON 3814 10314 3855 10286 3857 10248 3832 10239
3809 10259
TIME...MOT...LOC 0341Z 272DEG 27KT 3844 10241 3828 10250 3820 10271
$$
RODRIGUEZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:26 PM MDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 26, 6:26 PM MDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 626 PM MDT Fri Jun 26 2020 .MESOSCALE DISCUSSION... Issued at 625 PM MDT Fri Jun 26 2020 Current severe risk remains early this evening, as current warned storm in El Paso county is still showing increasing trends, and likely still producing large hail and damaging winds. This storm should continue it's intensity as it moves east southeast, as it will be moving into higher instability and dewpoint air. Damaging winds and large hail are the main threats. While an isolated and brief tornado can't be ruled out, this threat should lower here in the near term. Trends over the next several hours elsewhere are a little uncertain. Isolated development south of Pueblo and further south near Kim has struggled this afternoon, despite decent instability and high dewpoints in place. Focus has been lacking, along with CIN likely assisting with limiting intensity. Short term guidance continues to show this isolated development increase in intensity and coverage over the next several hour, moving through Pueblo and east to Lamar. While I do think there will be storms continuing to develop in this area this evening, I wonder about the intensity of these storms. Southeast winds have increased here recently and could support more focus for this development to increase, but outside of this, there does not appear to be much large scale support. Additionally, 700mb temps are rather warm, up to 16-18c. This is likely what has been limiting development further to the south today, and may continue to limit it this evening. So, will continue to monitor for increasing trends over the next hour or two, but think any widespread severe threat should lower as we move into the mid evening time frame. && .SHORT TERM...(This evening through Saturday) Issued at 246 PM MDT Fri Jun 26 2020 The severe risk is still in place throughout the evening tonight. HREF members are painting convection lasting through around 10pm this evening over the eastern plains. The environment will be conducive to rotating updrafts, as CAPE values will range from 1500- 2000 J/kg, 40-50 kts of 6km bulk shear, and a small inversion at the top of the boundary layer leading to a "loaded gun" type sounding. All of which will lead to explosive convection through the evening. The areas that will be mainly impacted through the evening will be the eastern plains north of highway 50. As the evening progresses, the storm evolution will shift from an isolated supercell characteristics to a congealed bowing multi-cell thunderstorm characteristics. The main risks over the eastern plains will be 70 mph winds, isolated 1 inch or larger diameter hail, and an isolated tornado risk on the leading edge of the bowing segment. Convection is expected to either completely dissipated or move into Kansas by around midnight. Tomorrow is trending towards another decent day for severe weather as well. There will be a well pronounced shortwave moving across the region tomorrow afternoon that will aid in thunderstorm development. The eastern plains, according to model guidance, will have a ribbon of 2000+ J/kg during peak heating and 6km bulk shear values will be around 30-40 kts. Convective initiation is expected to form over the mountains - drifting east into the better environment where storms will intensify. Main risks tomorrow afternoon will be 70 mph, golf ball sized hail, and an isolated tornado. That being said, there is a chance for lower CAPE values that aren't being resolved by the models. With today's thunderstorm forming over the plains, the moisture from today's rain may stabilize the atmosphere. There is a Red Flag Warning over the San Luis Valley from 1pm through 8pm Saturday. Wind gusts are expected to reach 25 to 30 mph, but the RH values will be marginal. RH values may increase due to an outflow boundaries developing, but the exact location of the higher RH values is uncertain. There is also a chance at dry lightning tomorrow afternoon. With the gusty winds, marginal RH values, and dry lightning in place, a Red Flag Warning was issued on the side of caution, but there is a chance for a bust. .LONG TERM...(Saturday night through Friday) Issued at 246 PM MDT Fri Jun 26 2020 Forcing from the upper trough moving through eastern Colorado combined with plenty of CAPE and deep layer shears running around 35- 40 kts in the evening will result in another potential severe weather event Saturday evening across the plains before activity exits eastern CO into western Kansas. Have increased pops accordingly for the border areas with potential for another MCS across western KS. Activity decreases Saturday night across eastern CO. Upper low dipping southward from the Pacific Northwest into the northern U.S. Rockies will put CO under hot dry southwest flow aloft for Sunday and Monday. Still enough residual moisture on Sunday for some high based isolated thunderstorms over the mountains. These will be more high based and capable of producing gusty erratic outflow winds and dry lightning. Monday will be drier and breezier with fire weather concerns ramping up, especially for the mountains/valleys and adjacent plains. As the upper low lifts northward into Canada...trailing trough will move through CO on Tuesday afternoon/evening. This looks like another hot dry day, though will have to watch for potential for dry lightning, particularly northern areas. Faster GFS brings a front through the plains early Tuesday with some meager moisture return across northern portions of the plains. EC is a tad drier and delayed with the frontal timing. Current grids will maintain isolated pops for now. Upper high to the south will build northward through late week. Some meager moisture return on Wednesday may increase surface dew points across the plains on Wednesday, but overall thunderstorm chances look pretty low. Otherwise flow aloft become more southerly as upper high builds northward. Thunderstorm chances look slim for most of the area...but a developing dry line across the plains could bring some higher humidities to eastern portions of the area. Eventually southerly winds may pick up some moisture and spread it northward across CO into next weekend with an increase in thunderstorm chances. -KT && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 246 PM MDT Fri Jun 26 2020 VFR conditons are expected over KALS throughout the forecast period. Gusty winds are expected during the afternoon. Gusty outflow boundaries may form over KALS, which would bring erratic winds. KCOS and KPUB will have VCTS this evening, but storms should be east shortly after the forecast period starts. Thunderstorm chances return tomorrow afternoon over both forecast terminals. Gusty and erratic winds, as well as lower flight categories due to heavy rainfall, underneath the thunderstorms. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 1 PM to 8 PM MDT Saturday for COZ224. && MESOSCALE...RODRIGUEZ SHORT TERM...SKELLY LONG TERM...KT AVIATION...SKELLY
Hazardous weather outlook, Jun 26, 11:31 AM MDT, 9 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1131 AM MDT Fri Jun 26 2020 COZ058>089-093>099-271745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1131 AM MDT Fri Jun 26 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight A few severe thunderstorms, producing large hail up to 1 1/2 inches in diameter,damaging wind gusts up to 70 mph and an isolated tornado will be possible across southeast Colorado this afternoon and evening. Scattered thunderstorms are expected to develop across the higher terrain early this afternoon, with storms spreading east across the I-25 Corridor between 3 pm and 6 pm and continuing out across the far southeast plains through 10 pm. The best chances of severe weather will be along and east of the I-25 Corridor and along and north of the Highway 50 Corridor. Heavy rainfall will also be possible with storms today, leading to the potential for localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated to scattered thunderstorms are expected Saturday afternoon over the mountains and mainly adjacent areas. A few of these storms, especially ones that develop over the plains, will have the chance to become strong to severe. Lightning, wind gusts of up to 70 mph and golf ball sized hail will be the primary risks under the strongest storms. Warm temperatures, low relative humidity, gusty winds, and isolated dry lightning are expected over the San Luis Valley Saturday afternoon, which will lead to areas of critical fire weather conditions. The warm temperatures, low relative humidity and gusty winds are expected to continue through Tuesday, creating near critical to critical fire weather conditions each day. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely across southeast Colorado this afternoon and evening. SKELLY/SKELLY
In the hours before
Local storm report, Jun 26, 6:21 PM MDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
621 PM MDT FRI JUN 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 2 S TRUCKTON 38.70N 104.18W
06/26/2020 M1.25 INCH EL PASO CO PUBLIC
0612 PM HAIL 2 E ELLICOTT 38.84N 104.35W
06/26/2020 U0.75 INCH EL PASO CO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&Special weather statement, Jun 26, 7:03 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
703 PM MDT Fri Jun 26 2020
COZ087-088-270130-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
703 PM MDT Fri Jun 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 730 PM
MDT...
At 703 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles east of Walsenburg, moving east at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of east central
Huerfano, north central Las Animas and southeastern Pueblo Counties.
LAT...LON 3773 10467 3784 10442 3780 10430 3762 10415
3756 10461
TIME...MOT...LOC 0103Z 252DEG 23KT 3767 10455
MJGSpecial weather statement, Jun 26, 7:23 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
723 PM MDT Fri Jun 26 2020
COZ086-270200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
723 PM MDT Fri Jun 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND CENTRAL
PUEBLO COUNTIES UNTIL 800 PM MDT...
At 723 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Salt Creek, or 16 miles south of Pueblo, moving
northeast at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Pueblo, Salt Creek and Colorado City.
LAT...LON 3790 10464 3790 10474 3805 10489 3827 10459
3810 10435 3789 10462
TIME...MOT...LOC 0123Z 227DEG 12KT 3803 10468
MJGSpecial weather statement, Jun 26, 7:35 PM MDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Pueblo CO 735 PM MDT Fri Jun 26 2020 COZ097-098-270200- Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO- 735 PM MDT Fri Jun 26 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PROWERS AND EAST CENTRAL BENT COUNTIES UNTIL 800 PM MDT... At 735 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles south of McClave, or 12 miles southwest of Lamar, moving northeast at 20 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Lamar and Wiley. LAT...LON 3786 10280 3803 10296 3822 10268 3800 10245 TIME...MOT...LOC 0135Z 230DEG 17KT 3801 10282 MJG
Local storm report, Jun 26, 8:17 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
817 PM MDT FRI JUN 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 5 S LAMAR 38.02N 102.61W
06/26/2020 M1.00 INCH PROWERS CO PUBLIC
&&Special weather statement, Jun 26, 8:32 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
832 PM MDT Fri Jun 26 2020
COZ093-095-097-270315-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
832 PM MDT Fri Jun 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...WESTERN
KIOWA AND NORTHWESTERN BENT COUNTIES UNTIL 915 PM MDT...
At 831 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Haswell to near Blue Lake. Movement was
east at 25 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Eads, Haswell, Blue Lake, Arlington and Sweetwater Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
LAT...LON 3815 10287 3815 10340 3852 10330 3853 10317
3855 10317 3857 10279 3831 10277
TIME...MOT...LOC 0231Z 270DEG 20KT 3852 10318 3831 10314 3819 10326
RODRIGUEZThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| Jun 26, 6:17 PM MDT | Special Weather Statement | PUB | Huerfano | 43 min |
| Jun 26, 7:03 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jun 26, 7:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 26, 7:35 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| Jun 26, 7:40 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 50 min |
| Jun 26, 8:32 PM MDT | Special Weather Statement | PUB | Kiowa | 43 min |
| Jun 27, 1:44 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jun 27, 1:48 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jun 27, 1:50 PM MDT | Special Weather Statement | PUB | Saguache | 25 min |
| Jun 27, 2:03 PM MDT | Special Weather Statement | PUB | Alamosa | 27 min |
| Jun 27, 2:22 PM MDT | Special Weather Statement | PUB | 23 min | |
| Jun 27, 2:31 PM MDT | Special Weather Statement | PUB | El Paso | 44 min |
| Jun 27, 2:39 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Jun 27, 2:45 PM MDT | Special Weather Statement | PUB | 30 min | |
| Jun 27, 3:10 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Custer, Fremont, Huerfano and 4 more | 24 hr |
| Jun 27, 3:14 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jun 27, 3:18 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Jun 27, 3:42 PM MDT | Special Weather Statement | PUB | El Paso | 18 min |
| Jun 27, 3:44 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| Jun 27, 4:29 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| Jun 27, 4:47 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 43 min |
| Jun 27, 5:31 PM MDT | Special Weather Statement | PUB | Kiowa | 44 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.